We prove a global mixed-norm gradient estimate in the framework of anisotropic Lorentz spaces to general elliptic equations of -growth under weak regularity data. It is assumed that the principle coefficients are small BMO seminorm in -variable, and the boundary of underlying domain is locally -smooth with a small Lipschitz constant.
"Gradient estimates in anisotropic Lorentz spaces to general elliptic equations of -growth." Rocky Mountain J. Math. 52 (2) 727 - 748, April 2022. https://doi.org/10.1216/rmj.2022.52.727